Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of problem codes on the Maniac

Authors: Eugene H. Herbst, N. Metropolis and Mark B. Wells
Journal: Math. Comp. 9 (1955), 14-20
MSC: Primary 65.0X
MathSciNet review: 0068334
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society